# SDR AALA202005089005

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 56,352 hours, 23,718 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L4
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L-4 DOOR IS DIFFICULT TO ENGAGE TO OPEN DOOR AND HANDLE WILL NOT STOW. ACCOMPLISHED AFT ENTRY DOOR ADJUSTMENT IAW AMM 52-13-00, OPS CKS GOOD.
